# SDR DL767991843

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- System (JASC): 3350 · Emergency Lighting
- Part: Emer Exit Light
- Condition: Inop
- Location: Cockpit
- Component: 1000677
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT EMERGENCY LIGHT OVER DOOR INOP.
